Acta Mathematica, 1996

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (48 articles)

Volume 117, Issue 1

[1] On entire functions of exponential type and indicators of analytic functionals

C. O. Kiselman The University of Stockholm, Stockholm, Sweden

TBD mathscidoc:1701.331310

Acta Mathematica, 117, (1), 1-35, 1966.5
[ Download ] [ 2017-01-08 20:32:09 uploaded by actaadmin ] [ 575 downloads ] [ 0 comments ] [ Cited by 40 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Necessary density conditions for sampling and interpolation of certain entire functions

H. J. Landau Bell Telephone Laboratories, Incorporated, Murray Hill, New Jersey, USA

TBD mathscidoc:1701.331311

Acta Mathematica, 117, (1), 37-52, 1966.3
[ Download ] [ 2017-01-08 20:32:09 uploaded by actaadmin ] [ 436 downloads ] [ 0 comments ] [ Cited by 193 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The$d$-step conjecture for polyhedra of dimension$d$<6

Victor Klee University of Washington and Boeing Scientific Research Laboratories, Seattle, Wash., USA David W. Walkup University of Washington and Boeing Scientific Research Laboratories, Seattle, Wash., USA

TBD mathscidoc:1701.331312

Acta Mathematica, 117, (1), 53-78, 1966.4
[ Download ] [ 2017-01-08 20:32:09 uploaded by actaadmin ] [ 426 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Dual representations of Banach algebras

F. F. Bonsall The University, Edinburgh, Seotland J. Duncan The University, Edinburgh, Seotland

TBD mathscidoc:1701.331313

Acta Mathematica, 117, (1), 79-102, 1965.11
[ Download ] [ 2017-01-08 20:32:10 uploaded by actaadmin ] [ 670 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Structure in simplexes

Edward G. Effros University of Aarhus, Denmark

TBD mathscidoc:1701.331314

Acta Mathematica, 117, (1), 103-121, 1966.2
[ Download ] [ 2017-01-08 20:32:10 uploaded by actaadmin ] [ 386 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] The$H$^{p}spaces of a class of function algebras

P. R. ahern University of California, Los Angeles, California, USA Donald Sarason University of California, Los Angeles, California, USA

TBD mathscidoc:1701.331315

Acta Mathematica, 117, (1), 123-163, 1965.7
[ Download ] [ 2017-01-08 20:32:10 uploaded by actaadmin ] [ 569 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] A characterization of linearly continuous functions whose partial derivatives are measures

Casper Goffman Purdue University, Lafayette, Indiana, USA

TBD mathscidoc:1701.331316

Acta Mathematica, 117, (1), 165-190, 1966.4
[ Download ] [ 2017-01-08 20:32:10 uploaded by actaadmin ] [ 494 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] The microubundle representation theorem

Per Holm The University of Oslo, Oslo, Norway

TBD mathscidoc:1701.331317

Acta Mathematica, 117, (1), 191-213, 1966.8
[ Download ] [ 2017-01-08 20:32:10 uploaded by actaadmin ] [ 508 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Symplectic representations of algebraic groups satisfying a certain analyticity condition

Ichiro Satake The University of Chicago, Chicago, Ill., USA

TBD mathscidoc:1701.331318

Acta Mathematica, 117, (1), 215-279, 1966.4
[ Download ] [ 2017-01-08 20:32:10 uploaded by actaadmin ] [ 646 downloads ] [ 0 comments ] [ Cited by 26 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] On the greatest prime factor of a quadratic polynomial

Christopher Hooley Durham University, England

TBD mathscidoc:1701.331319

Acta Mathematica, 117, (1), 281-299, 1996.5
[ Download ] [ 2017-01-08 20:32:10 uploaded by actaadmin ] [ 876 downloads ] [ 0 comments ] [ Cited by 21 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 176, Issue 1

[1] A minkowski problem for electrostatic capacity

David Jerison Department of Mathematics, Massachusetts Institute of Technology

TBD mathscidoc:1701.331817

Acta Mathematica, 176, (1), 1-47, 1995.1
[ Download ] [ 2017-01-08 20:33:25 uploaded by actaadmin ] [ 590 downloads ] [ 0 comments ] [ Cited by 34 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The xi function

Fritz Gesztesy Department of Mathematics, University of Missouri Barry Simon Division of Physics, Mathematics, and Astronomy, California Institute of Technology

TBD mathscidoc:1701.331818

Acta Mathematica, 176, (1), 49-71, 1996.3
[ Download ] [ 2017-01-08 20:33:26 uploaded by actaadmin ] [ 295 downloads ] [ 0 comments ] [ Cited by 56 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Picard potentials and Hill's equation on a torus

Fritz Gesztesy Department of Mathematics, University of Missouri Rudi Weikard Department of Mathematics, University of Alabama at Birmingham

TBD mathscidoc:1701.331819

Acta Mathematica, 176, (1), 73-107, 1995.5
[ Download ] [ 2017-01-08 20:33:26 uploaded by actaadmin ] [ 505 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Vector bundles over classifying spaces of compact Lie groups

Stefan Jackowski Instytut Matematyki, Uniwersytet Warszawski Bob Oliver URA 742 du CNRS Département de Mathématiques, Université Paris Nord

TBD mathscidoc:1701.331820

Acta Mathematica, 176, (1), 109-143, 1974.8
[ Download ] [ 2017-01-08 20:33:26 uploaded by actaadmin ] [ 566 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 176, Issue 2

[1] Determinant bundles, quillen metrics and mumford isomorphisms over the universal commensurability teichmüller space

Indranil Biswas Tata Institute of Fundamental Research Colaba, Bombay Subhashis Nag The Institute of Mathematical Sciences CIT Campus, Madras, India Dennis Sullivan Institut des Hautes Etudes Scientifiques, Bures-sur-Yvette, France

TBD mathscidoc:1701.331821

Acta Mathematica, 176, (2), 145-169, 1995.10
[ Download ] [ 2017-01-08 20:33:26 uploaded by actaadmin ] [ 414 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Multiplicities of recurrence sequences

Hans Peter Schlickewei Abteilung Mathematick II, Universität Ulm

TBD mathscidoc:1701.331822

Acta Mathematica, 176, (2), 171-243, 1994.6
[ Download ] [ 2017-01-08 20:33:26 uploaded by actaadmin ] [ 1056 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Regularity of the free boundary in parabolic phase-transition problems

I. Athanasopoulos Department of Mathematics, University of Crete L. Caffarelli School of Mathematics, Institute for Advanced Study S. Salsa Department of Mathematics, Politecnico di Milano

TBD mathscidoc:1701.331823

Acta Mathematica, 176, (2), 245-282, 1994.5
[ Download ] [ 2017-01-08 20:33:27 uploaded by actaadmin ] [ 743 downloads ] [ 0 comments ] [ Cited by 46 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On Leray's self-similar solutions of the Navier-Stokes equations

J. Nečas Department of Mathematics, Northern Illinois University M. Růžička Institute of Applied Mathematics, University of Bonn V. Šverák School of Mathematics, University of Minnesota

TBD mathscidoc:1701.331824

Acta Mathematica, 176, (2), 283-294, 1995.8
[ Download ] [ 2017-01-08 20:33:27 uploaded by actaadmin ] [ 852 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 177, Issue 1

[1] On the$p$-typical curves in Quillen's$K$-theory

Lars Hesselholt Department of Mathematics, Massachusetts Institute of Technology

TBD mathscidoc:1701.331825

Acta Mathematica, 177, (1), 1-53, 1996.2
[ Download ] [ 2017-01-08 20:33:27 uploaded by actaadmin ] [ 747 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Improved upper bounds for approximation by zonotopes

Jiří Matoušek Department of Applied Mathematics, Charles University

TBD mathscidoc:1701.331826

Acta Mathematica, 177, (1), 55-73, 1996.2
[ Download ] [ 2017-01-08 20:33:27 uploaded by actaadmin ] [ 722 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Quasi-isometric rigidity and diophantine approximation

Richard Evan Schwartz Department of Mathematics, University of Maryland

TBD mathscidoc:1701.331827

Acta Mathematica, 177, (1), 75-112, 1996.3
[ Download ] [ 2017-01-08 20:33:27 uploaded by actaadmin ] [ 584 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 177, Issue 2

[1] The geometry of optimal transportation

Wilfrid Gangbo School of Mathematics, Georgia Institute of Technology Robert J. McCann Department of Mathematics, Brown University

TBD mathscidoc:1701.331828

Acta Mathematica, 177, (2), 113-161, 1996.5
[ Download ] [ 2017-01-08 20:33:27 uploaded by actaadmin ] [ 560 downloads ] [ 0 comments ] [ Cited by 356 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Local connectivity of some Julia sets containing a circle with an irrational rotation

Carsten Lunde Petersen IMFUA, Roskilde University

TBD mathscidoc:1701.331829

Acta Mathematica, 177, (2), 163-224, 1994.6
[ Download ] [ 2017-01-08 20:33:27 uploaded by actaadmin ] [ 676 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Algebraicity of holomorphic mappings between real algebraic sets in$C$^{$n$}

M. S. Baouendi Department of Mathematics, 0112, University of California, San Diego P. Ebenfelt Department of Mathematics, Royal Institute of Technology L. P. Rothschild Department of Mathematics, 0112, University of California, San Diego

TBD mathscidoc:1701.331830

Acta Mathematica, 177, (2), 225-273, 1996.2
[ Download ] [ 2017-01-08 20:33:28 uploaded by actaadmin ] [ 434 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Beurling's Theorem for the Bergman space

A. Aleman Fachbereich Mathematik, Fernuniversität Hagen S. Richter Department of Mathematics, University of Tennessee C. Sundberg Department of Mathematics, University of Tennessee

TBD mathscidoc:1701.331831

Acta Mathematica, 177, (2), 275-310, 1995.5
[ Download ] [ 2017-01-08 20:33:28 uploaded by actaadmin ] [ 864 downloads ] [ 0 comments ] [ Cited by 175 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 178, Issue 1

[1] General existence theorems for Hamilton-Jacobi equations in the scalar and vectorial cases

Bernard Dacorogna Département de Mathématiques, École Polytechnique Fédérale de Lausanne Paolo Marcellini Dipartimento di Matematica “U. Dini”, Università di Firenze

TBD mathscidoc:1701.331832

Acta Mathematica, 178, (1), 1-37, 1995.11
[ Download ] [ 2017-01-08 20:33:28 uploaded by actaadmin ] [ 507 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Harmonic measures for compact negatively curved manifolds

Ursula Hamenstädt Mathematisches Institut, Universität Bonn

TBD mathscidoc:1701.331833

Acta Mathematica, 178, (1), 39-107, 1995.3
[ Download ] [ 2017-01-08 20:33:28 uploaded by actaadmin ] [ 647 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Witt vectors of non-commutative rings and topological cyclic homology

Lars Hesselholt Department of Mathematics, Massachusetts Institute of Technology

TBD mathscidoc:1701.331834

Acta Mathematica, 178, (1), 109-141, 1996.12
[ Download ] [ 2017-01-08 20:33:28 uploaded by actaadmin ] [ 522 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 178, Issue 2

[1] Equivalent norms on lipschitz-type spaces of holomorphic functions

Konstantin M. Dyakonov St. Petersburg University of Electrical Engineering, St. Petersburg, Russia

TBD mathscidoc:1701.331835

Acta Mathematica, 178, (2), 143-167, 1996.5
[ Download ] [ 2017-01-08 20:33:28 uploaded by actaadmin ] [ 505 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Duality and singular continuous spectrum in the almost Mathieu equation

A. Y. Gordon Department of Mathematics, University of North Carolina at Charlotte S. Jitomirskaya Department of Mathematics, University of California Y. Last Division of Physics, Mathematics and Astronomy, California Institute of Technology B. Simon Division of Physics, Mathematics and Astronomy, California Institute of Technology

TBD mathscidoc:1701.331836

Acta Mathematica, 178, (2), 169-183, 1996.2
[ Download ] [ 2017-01-08 20:33:28 uploaded by actaadmin ] [ 454 downloads ] [ 0 comments ] [ Cited by 54 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Dynamics of quadratic polynomials, I–II

Mikhail Lyubich Department of Mathematics, SUNY

TBD mathscidoc:1701.331837

Acta Mathematica, 178, (2), 185-297, 1995.3
[ Download ] [ 2017-01-08 20:33:29 uploaded by actaadmin ] [ 963 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 179, Issue 1

[1] Hausdorff dimension and Kleinian groups

Christopher J. Bishop Department of Mathematics, SUNY at Stony Brook Peter W. Jones Department of Mathematics, Yale University

TBD mathscidoc:1701.331838

Acta Mathematica, 179, (1), 1-39, 1994.11
[ Download ] [ 2017-01-08 20:33:29 uploaded by actaadmin ] [ 464 downloads ] [ 0 comments ] [ Cited by 110 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Troncature pour les espaces symétriques réductifs

Patrick Delorme Institut de Mathématiques de Luminy UPR 9016 du CNRS, Faculté des sciences de Luminy

TBD mathscidoc:1701.331839

Acta Mathematica, 179, (1), 41-77, 1996.4
[ Download ] [ 2017-01-08 20:33:29 uploaded by actaadmin ] [ 328 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Heat kernel asymptotics and the distance function in Lipschitz Riemannian manifolds

James R. Norris Statistical Laboratory, University of Cambridge

TBD mathscidoc:1701.331840

Acta Mathematica, 179, (1), 79-103, 1996.9
[ Download ] [ 2017-01-08 20:33:29 uploaded by actaadmin ] [ 1064 downloads ] [ 0 comments ] [ Cited by 45 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The Newton polyhedron and oscillatory integral operators

D. H. Phong Department of Mathematics, Columbia University E. M. Stein Department of Mathematics, Princeton University

TBD mathscidoc:1701.331841

Acta Mathematica, 179, (1), 105-152, 1996.6
[ Download ] [ 2017-01-08 20:33:29 uploaded by actaadmin ] [ 816 downloads ] [ 0 comments ] [ Cited by 67 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 179, Issue 2

[1] Discrete one-dimensional quasi-periodic Schrödinger operators with pure point spectrum

L. H. Eliasson Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.331842

Acta Mathematica, 179, (2), 153-196, 1996.2
[ Download ] [ 2017-01-08 20:33:29 uploaded by actaadmin ] [ 658 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Relative algebraic K-theory and topological cyclic homology

Randy McCarthy Department of Mathematics, University of Illinois

TBD mathscidoc:1701.331843

Acta Mathematica, 179, (2), 197-222, 1996.7
[ Download ] [ 2017-01-08 20:33:29 uploaded by actaadmin ] [ 462 downloads ] [ 0 comments ] [ Cited by 67 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Relative K-theory and topological cyclic homology

Bjørn Ian Dundas Department of Mathematical Sciences, The Norwegian University of Science and Technology

TBD mathscidoc:1701.331844

Acta Mathematica, 179, (2), 223-242, 1996.7
[ Download ] [ 2017-01-08 20:33:30 uploaded by actaadmin ] [ 537 downloads ] [ 0 comments ] [ Cited by 47 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Fixed points and circle maps

Ricardo Pérez-Marco C.N.R.S., U.R.A. 1169, Université de Paris-Sud

TBD mathscidoc:1701.331845

Acta Mathematica, 179, (2), 243-294, 1995.7
[ Download ] [ 2017-01-08 20:33:30 uploaded by actaadmin ] [ 475 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Classical area minimizing surfaces with real-analytic boundaries

Brian White Department of Mathematics, Stanford University

TBD mathscidoc:1701.331846

Acta Mathematica, 179, (2), 295-305, 1995.8
[ Download ] [ 2017-01-08 20:33:30 uploaded by actaadmin ] [ 637 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 180, Issue 1

[1] Décroissance de l'énergie locale de l'équation des ondes pour le problème extérieur et absence de résonance au voisinage du réel

Nicolas Burq Centre de Mathématiques, U.R.A. 169 du C.N.R.S. École Polytechnique

TBD mathscidoc:1701.331847

Acta Mathematica, 180, (1), 1-29, 1996.11
[ Download ] [ 2017-01-08 20:33:30 uploaded by actaadmin ] [ 530 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Enveloppe polynomiale d'un compact de longueur finie et chaînes holomorphes à bord rectifiable

Tien Cuong Ding Institut de Mathématiques, UMR 9994 du CNRS, Université Pierre et Marie Curie

TBD mathscidoc:1701.331848

Acta Mathematica, 180, (1), 31-67, 1996.10
[ Download ] [ 2017-01-08 20:33:30 uploaded by actaadmin ] [ 371 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The complex Monge-Ampère equation

Sławomir Kołodziej Institute of Mathematics, Jagiellonian University

TBD mathscidoc:1701.331849

Acta Mathematica, 180, (1), 69-117, 1996.2
[ Download ] [ 2017-01-08 20:33:30 uploaded by actaadmin ] [ 572 downloads ] [ 0 comments ] [ Cited by 198 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Short sums of certain arithmetic functions

Mohan Nair Department of Mathematics, University of Glasgow University Gardens Gérald Tenenbaum Institut Élie Cartan, Université Henri Poincaré Nancy 1

TBD mathscidoc:1701.331850

Acta Mathematica, 180, (1), 119-144, 1996.10
[ Download ] [ 2017-01-08 20:33:30 uploaded by actaadmin ] [ 526 downloads ] [ 0 comments ] [ Cited by 27 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 180, Issue 2

[1] Cut points and canonical splittings of hyperbolic groups

Brian H. Bowditch Faculty of Mathematical Studies, University of Southampton

TBD mathscidoc:1701.331851

Acta Mathematica, 180, (2), 145-186, 1996.11
[ Download ] [ 2017-01-08 20:33:30 uploaded by actaadmin ] [ 763 downloads ] [ 0 comments ] [ Cited by 98 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Pluricomplex energy

Urban Cegrell Department of Mathematics, University of Umeå

TBD mathscidoc:1701.331852

Acta Mathematica, 180, (2), 187-217, 1996.10
[ Download ] [ 2017-01-08 20:33:31 uploaded by actaadmin ] [ 416 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The$C$^{∞}-convergence of hexagonal disk packings to the Riemann map

Zheng-Xu He Department of Mathematics, University of California, San Diego Oded Schramm Department of Mathematics, The Weizmann Institute of Science

TBD mathscidoc:1701.331853

Acta Mathematica, 180, (2), 219-245, 1996.12
[ Download ] [ 2017-01-08 20:33:31 uploaded by actaadmin ] [ 458 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Self-similarity of Siegel disks and Hausdorff dimension of Julia sets

Curtis T. McMullen Department of Mathematics, Harvard University

TBD mathscidoc:1701.331854

Acta Mathematica, 180, (2), 247-292, 1995.11
[ Download ] [ 2017-01-08 20:33:31 uploaded by actaadmin ] [ 485 downloads ] [ 0 comments ] [ Cited by 49 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved